# SDR DL73K011290

- Difficulty date: August 6, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 50,607 hours, 39,384 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 606850
- Part serial: 33917
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING, COCKPIT FILLED WITH SMOKE, TURNED GASPER AND PACKS OFF.  AT GATE DETERMINED SMOKE WAS COMING IN WHEN RT PACK WAS TURNED ON. CA FOUND CONTROL CABIN AIR FLOW FAN C/B POPPED. FWD TO MCO AND PLACARD PER MEL 21-00-30A
